# SDR AALA202502105792

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 12,661 hours, 4,744 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS. LUBRICATED FORWARD LAVATORY DOOR HANDLE ASSEMBLY. ACCOMPLISHED OPERTIONAL CHECK OF DOOR HANDLE AND CHECKS NORMAL. PER AMM 25-40-11.
